Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Severe hair loss, body weight also increases with hair growth on taking Novophane tablets with Minoxidil. What can be done?

I am 28 years aged and i have a problem of hair loss , here I have to explain one thing if i am using Minoxidil & Minscalp gel 5% along with Novo phane tabs my hair will grow but at the same time my body weight will also increase But now i am not using the above i have a huge Hair loss & totally confuse with my problem please help me
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  1460
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

What ever you have mention..It does not look that your medicine is responsible for weight gain.
1.Please mention how many kg you have got in how much duration...please check your diet and any change in activity.
2.It seems that..this is Telogen eflluvium...sodo not worry will subside with time and hair will regrow.
3.Take Tab. Biotin
4.Good protein diet/Iron suppliment
5.Be stress free..
^. some time stoping of minoxidil accelerate telogen hair not worry will take time but subside spontaneously.
Answered: Sat, 14 Jul 2012
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor